# SDR HALA2009071600302

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 26,229 hours, 4,959 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT CHECK FOUND R PIMU MESSAGE ON ECS MSG PAGE EICAS.  TROUBLESHOT IAW FAULT ISOLATION MANUAL CH 71.  PIMU INDEX BITE OF PIMU REVEALS EEC CHA FAULT, CAT 2 EEC CH A,TCC FD-BK FAIL.  EEC CH B FAULT CAT 2 AND EEC CH B BTCC FD-BK FAIL MESSAGES, FAULT NR 351-27.  PERFORMED TS IAW FIM CLEANED AND INSPECTED CONNECTOR D90029 ON HARNESS W4P16 ON TCC VALVE M3107, OK FOR SVC.
